# SDR CHQA201100334

- Difficulty date: August 2, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,719 hours, 25,211 cycles
- Engine: Allsn AE3007A
- Engine time: 21,555 hours, 18,972 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Bracket
- Part number: 14530637006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RIGHT SIDEWALL SEAT TRACK LATERAL SUPPORT BRACKET AT FRAME 50.  MAINTENANCE REPLACED THE RIGHT SIDEWALL SEAT TRACK LATERAL SUPPORT BRACKET AT FRAME 50 IN ACCORDANCE WITH SRM 51-40-02.
